# SDR CA090212004

- Difficulty date: February 11, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,602 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: C1444831
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP POWER DRIVE UNIT FOUND LEAKING FROM SOLENOID VALVE, THIS IS THE (4TH) UNIT WE HAVE HAD THE SAME FAULT ON, NO SDR WAS SUBMIITTED ON THE PREVIOUS UNITS. THE FIRST UNIT SN 1385P HAD 1217.9 TT WHEN IT STARTED TO LEAK FROM SOLENOID, REPLACED 2008/04/11, NEXT UNIT SN 1101 WAS ON FOR 29.1 HOURS, REPLACED 2008/05/11, NEXT UNIT SN 1387 WAS ON FOR 99.6 HOURS REPLACE 2009/07/11, UNIT SN 1322 WAS INSTALLED FOR 279.8 HOURS. ACCORDING TO MM NO LEAK RATE FROM THE SOLENOID VALVE IS GIVEN.
